EconPapers    
Economics at your fingertips  
 

Sufficient and Necessary Conditions of Complete Convergence for Weighted Sums of ρ~‐Mixing Random Variables

Chongfeng Lan

Journal of Applied Mathematics, 2014, vol. 2014, issue 1

Abstract: The equivalent conditions of complete convergence are established for weighted sums of ρ~‐mixing random variables with different distributions. Our results extend and improve the Baum and Katz complete convergence theorem. As an application, the Marcinkiewicz‐Zygmund type strong law of large numbers for sequence of ρ~‐mixing random variables is obtained.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2014/612140

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2014:y:2014:i:1:n:612140

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2014:y:2014:i:1:n:612140